Georgios Kourtis ; Ian Pratt-Hartmann - Adding Path-Functional Dependencies to the Guarded Two-Variable Fragment with Counting

lmcs:2557 - Logical Methods in Computer Science, October 30, 2017, Volume 13, Issue 4 - https://doi.org/10.23638/LMCS-13(4:4)2017
Adding Path-Functional Dependencies to the Guarded Two-Variable Fragment with Counting

Authors: Georgios Kourtis ; Ian Pratt-Hartmann

The satisfiability and finite satisfiability problems for the two-variable guarded fragment of first-order logic with counting quantifiers, a database, and path-functional dependencies are both ExpTime-complete.


Volume: Volume 13, Issue 4
Published on: October 30, 2017
Accepted on: October 30, 2017
Submitted on: June 15, 2017
Keywords: Computer Science - Logic in Computer Science


Share

Consultation statistics

This page has been seen 558 times.
This article's PDF has been downloaded 308 times.